I have been on the pill as a form of BC for over two years, I recently decided to switch to Depo. I stopped taking my pills July 4th and recieved my first injection on the 28th and my period is due sometimes this week. I usually have it start every Tuesday shortly after I wake and use the bathroom. Its Wed evening and it still hasn't arrived and I'm starting to get antsy. My doctor informed me before I started the shot that periods may eventually disapear but that this would take some time. My boyfriend and I did have sex this month but we used precaution because I wasn't covered by the pill.
My question is how long does the shot take to "kick in"? I read online that they usually give the shot during the first few days of a period but in my case they gave it to me a week before it was due. August 3rd we did have intercourse and didn't use a condom,this was the only time we did this during the month, could I be pregnant? That would be 7days after my injection. Any feedback would be appreciated!!
when I got my shot they told me that it would be effective in one week(7 days) so idk if you could be pregnant.
I HATE DEPO!!!!!!!!!!!
I got my first injection on june 3rd and my period was late, lasted over a week and then went to spotting which has continued since and I haven't had another period yet, just the spotting. i called the clinic and told them about how messed up i was, mood swings, constant hunger, daily spotting and they told me it was completely normal. 13 days from now is my appointment to try something different, yes, I'm counting down the days! i don't like any of this and its getting expensive to keep buying panty liners and food..... and i really really miss real sex, i start spotting every time i get even slightly excited and it puts a serious damper on things(like foreplay). I'm exploring options now and trying to decide between the ring(which they said is okay, along with depo to use if your a smoker, but apparently the ring makes women lose hair) or pills which would force me to cut down or quit smoking(which would probably be good but hard to remember to take a pill daily) or I could try the patch..... idk.
my advice to you is to just wait and see what happens.